On some regularizing and decay estimates for nonlinear diffusion equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)1455-1461
Number of pages7
JournalNonlinear Analysis
Volume7
Issue number12
DOIs
Publication statusPublished - 1983
Externally publishedYes

Keywords

  • nonlinear degenerate parabolic equations
  • Regularizing and decay estimates

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this